MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "on (b)(6) 2025, (b)(6) center, second affiliated hospital of (b)(6) university, the doctor found swg kinked prior to the patient." the user changed to a new set to resolve the issue.
 
Additional Manufacturer Narrative
(b)(4).The customer provided three photos for analysis.The photos show a kinked guidewire proximal to the j-bend within the assembly and the opened kit.The customer also returned one opened (b)(4) kit set for analysis.No signs of use were observed.The returned guidewire was partially within the advancer and kinked proximal to the j-bend.The cap was not present with the returned sample.Microscopic examination confirmed the kinks in the guidewire body.Both welds were present and were observed to be full and spherical.No other defects or anomalies were observed on the returned guide wire assembly.During full assembly, the kinking in the guidewire would have been located within the guidewire cap during packaging , shipping, and storage, protecting it from damage.The kinks on the guide wire measured 15mm-40mm from the distal tip.The guide wire length measured 599 mm, which is within the specification limits of 596-604mm per guide wire product drawing.The guide wire outer diameter measured 0.800 mm, which is within the specification limits of 0.788-0.826 mm per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "if using standard arrow advancer, raise thumb and pull arrow advancer approximately 4 - 8 cm away from arrow raulerson syringe or introducer needle.Lower thumb onto arrow advancer and while maintaining a firm grip on guidewire, push assembly into syringe barrel to further advance guidewire.Continue until guidewire reaches desired depth." the guide wire was advanced through a lab inventory ars to functionally test the guide wire.The undamaged portions of the guide wire passed through with little to no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user , "do not use if package is damaged." the report that the guidewire was kinked was confirmed through complaint investigation of the returned sample.Kinking was observed on the j-bend of the guidewire body.The guidewire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.During normal assembly, the kinked portion of the guidewire would be protected within the guidewire cap of the advancer assembly; however, the guidewire cap was missing from the returned assembly.Based on the customer report and sample received, the potential root cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2025, (b)(6), the doctor found swg kinked prior to the patient." the user changed to a new set to resolve the issue.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23278853
Report Number3006425876-2025-00938
Device Sequence Number5469823
Product Code DQY
UDI-Device Identifier00801902105455
UDI-Public(01)00801902105455(11)240510(17)290430(10)71F24D1135(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-17702-E
Device Lot Number71F24D1135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown